Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cohomologie des algèbres de Lie graduées et séries de Poincaré-Betti non rationnelles.
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1980 (English)In: Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences. Séries A et B, Vol. 290, no 16, A733-A736 p.Article in journal (Refereed) Published
Abstract [en]

Using graded Lie algebras and their cohomology we construct local commutative Noetherian rings and also loop spaces of finite simply connected CW complexes whose Poincaré-Betti series are nonrational. Such examples were first constructed by Anick, by means of quite different methods.

Place, publisher, year, edition, pages
1980. Vol. 290, no 16, A733-A736 p.
Keyword [en]
graded Lie algebra, Hopf algebra, Hilbert Series
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-13313OAI: oai:DiVA.org:su-13313DiVA: diva2:179833
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www04.sub.su.se:2625/mathscinet/pdf/577146.pdf
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 66 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf